MAUDE Adverse Event Report: ENDOLOGIX AFX; SUPRARENAL AORTIC EXTENSION

ENDOLOGIX AFX; SUPRARENAL AORTIC EXTENSION
Model Number A25-25/C75-O20
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An afx bifurcated stent graft system was implanted to treat an abdominal aortic aneurysm.The initial implant was completed with a 1 bifurcated stent graft and 2 cuffs.There was no ballooning done at the end of the procedure and there was reportedly bad overlap between the grafts due to calcifications in the neck.This resulted in a type ia endoleak and a type iiia endoleak between the components.The physician is planning to re-intervene at a later a date.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the proximal loss of seal was found to be unknown/undetermined due to the lack of medical records and imaging surrounding the event.Procedure related harms and the final patient disposition could not be determined.There have been no reports of further (b)(6) patient sequelae.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.(b)(4).

Brand Name
AFX
Common Device Name
SUPRARENAL AORTIC EXTENSION
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key6884381
Report Number2031527-2017-00478
Device Sequence Number745865
Product Code MIH
UDI-Device Identifier00818009010353
UDI-Public(01)00818009010353(17)180916
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2018
Device Model NumberA25-25/C75-O20
Device Lot Number1379478002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/23/2017
Supplement Date Received by Manufacturer08/23/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;